Is there anything I can do to get rid of the methadone that is in my system? I personally think that the methadone is worse than the O/C's. I would like to just start taking the 30mg ocycodone and taper from there instead of the methadone which i am almost almost out of. Any ideas? I do not want it to block my feelings of euphoria once i take it again, thats the only thing i look forward to when i am in this much back pain. Its a plus anyway, if i have to have this much pain is what i mean, sorry.
I am almost out of methadone. but i have like 400 of the oxys and legitimate pain. So i want to go back to the oxys, the methadone i only took because someone stold my pills and i been out for 2 weeks and no one would help me. i was lucky to have some old methadone laying in the cupboard. So i want to get the oxy out of my system quick so i don't od or something.
I c......now I understand what you are saying. How many mgs. are your Oxy's....? And, you say you just had methadone sitting in your cupboard ??? Is it the Oxy's or the Methadone you want out of your system? If its the methadone, if you want to be safe...wait a couple days.......and, it depends on how many you take for pain???
Ino lots of questions.......I guess I am still confused.
You shouldnt have any problem at all if you arent taking a huge amount of something...and the methadone is worse than the oxycodone. That is, if you arent snorting the oxy - thats a different parameter to deal with....but methadone is probably the worst w/d that you can come across.....you can still survive it, though - -
Be careful with the methodone. Im not sure if you know, it does stay in your system and builds up. You could very eaily OD if you had enough methodome in your system and started reaching for the euphoric feeling in Oxy.
Im not trying to promote the drug use, but I just dont want to see you OD.
Hi and welcome to the forum. You've been posting on a very old thread. In order for your question not to pass unnoticed, you should paste it and start you own thread.
There's a lot of ppl ready to help on here, you'll find a lot of support.
Best of luck to you. sophie.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.